GERD (Acid Reflux) Expert Forum
burning tongue
About This Forum:

This forum is for questions and support regarding Gastroesophageal Reflux Disease (GERD) / Acid Reflux with topics including: Causes, Constipation, Diagnosis, Diarrhea, Drugs and OTC medications, Living with GERD, Loss of Appetite, Preventing Flare-ups, Research, Risk Factors, Symptoms, Support, Surgery, Tests, Treatments.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

burning tongue

i have acid reflux with gerd. and my tongue has been burning after taking 3 days of protonix i am now in to 2 month period of taking it. i have tried every remedy. my doc put me on folic acid 400mg a day and pink magic. neither has really helped. i think the pink magic is just to numb my tongue. is there anything i can do  or take????? i have had cultures and nothing comes up.
thank you
deb
Related Discussions
Avatar_m_tn
Hi,
Burning tongue can occur due to various causes . In your case it could be due to GERD.
PPI along with lifestyle modifications can control the acid reflux which may provide relief.
================================================================
The information provided is for patients’ education only and is not a medical advice. Always consult your personal physician for complete evaluation of your health problem.
- Ratnakar Kini M.D.
Blank
Continue discussion Blank
This Forum's Experts
4610897_tn?1393869202
Joseph Sclafani, M.D.Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank